Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 192, NWS St. Louis, MO

October 9, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 9, 2009, 8:50 AM CDT for Gasconade County, Montgomery County, Missouri. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2009, 8:50 AM CDT (13:50 UTC)
Expired
Oct 10, 2009, 9:35 PM CDT
In force
37 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 23.63 ft at Oct 9, 2009, 10:00 PM CDT.

actionminormoderate1015202510/0910/1010/1110/12
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 091350
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
850 AM CDT FRI OCT 09 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  
  MISSOURI RIVER NEAR ...CHAMOIS

  MISSOURI RIVER AT   ...GASCONADE

  MISSOURI RIVER AT   ...HERMANN


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 4 TO 5 INCH RAINS ACROSS THE AREA...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-101350-
/O.NEW.KLSX.FL.W.0190.091009T1350Z-091012T0900Z/
/CMSM7.1.ER.091009T1137Z.091010T0000Z.091010T2100Z.NO/
850 AM CDT FRI OCT 09 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER NEAR CHAMOIS.
* UNTIL SATURDAY AFTERNOON.
* AT 7 AM FRIDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET THIS EVENING
  AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.


$$

MOC073-139-101349-
/O.NEW.KLSX.FL.W.0191.091009T1350Z-091012T2315Z/
/GSCM7.1.ER.000000T0000Z.091010T0600Z.091011T1115Z.NO/
850 AM CDT FRI OCT 09 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* THE 7 AM STAGE WAS ESTIMATED AT 22.6 FEET.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.0 LATE THIS EVENING
  AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

MOC073-139-101349-
/O.NEW.KLSX.FL.W.0192.091009T1350Z-091012T0645Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T0645Z.NO/
850 AM CDT FRI OCT 09 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT HERMANN.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.5 FEET LATE THIS
  EVENING AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/10  10/11  10/12  10/13  10/14

MISSOURI RIVER
  CHAMOIS          17   17.20      18.8   14.1   10.4    8.6    8.1
  GASCONADE        22              24.6   21.9   18.1   15.6   14.9
  HERMANN          21   21.15      23.3   20.3   16.8   14.1   12.6
5 follow-up statements
000 
WGUS83 KLSX 092009
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MISSOURI RIVER 
   NEAR CHAMOIS
   GASCONADE
   HERMANN
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2 TO 5 INCHES OF PRECIPITATION THE 
PAST 36 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-102008-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-091012T1009Z/
/CMSM7.1.ER.091009T1137Z.091010T0600Z.091010T2209Z.NO/
308 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY MORNING.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST TO NEAR 19.0 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE LATE SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND 
  BEGINS TO FLOOD.

$$

MOC073-139-102007-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0100Z/
/GSCM7.1.ER.000000T0000Z.091009T1900Z.091011T1300Z.NO/
308 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY.
* AT 2 PM FRIDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.5 FEET THIS 
  EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-102007-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1130Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T1130Z.NO/
308 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 2:30 PM FRIDAY THE STAGE WAS 23.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.5 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/10  10/11  10/12  10/13  10/14

MISSOURI RIVER
  CHAMOIS          17   18.20      18.7   14.0   10.5    8.2    7.3
  GASCONADE        22   25.10      25.0   22.2   18.2   15.3   14.0
  HERMANN          21   23.06      23.5   20.9   17.1   13.6   11.7
000 
WGUS83 KLSX 100152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  MISSOURI RIVER
   NEAR CHAMOIS
   AT GASCONADE
   AT HERMANN
   AT ST. CHARLES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2 TO 6 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-110152-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-091012T1108Z/
/CMSM7.1.ER.091009T1137Z.091010T0600Z.091010T2308Z.NO/
852 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY MORNING.
* AT 4 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.7 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND 
  BEGINS TO FLOOD.

$$

MOC073-139-110151-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0243Z/
/GSCM7.1.ER.000000T0000Z.091010T0600Z.091011T1443Z.NO/
852 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY EVENING.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.6 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-110151-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1232Z/
/HRNM7.1.ER.091009T1207Z.091010T0600Z.091011T1232Z.NO/
852 PM CDT FRI OCT 09 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.7 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC183-189-110151-
/O.EXT.KLSX.FL.W.0194.091010T1200Z-091012T0300Z/
/SCLM7.1.ER.091010T1200Z.091010T1800Z.091011T0300Z.NO/
852 PM CDT FRI OCT 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* FROM SATURDAY MORNING TO SUNDAY MORNING.
* AT 8 PM FRIDAY THE STAGE WAS 23.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET SATURDAY 
  AND SHOULD FALL BELOW FLOOD STAGE LATE SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/10  10/11  10/12  10/13  10/14

MISSOURI RIVER
  CHAMOIS           17   18.20     18.3   14.5   10.5    8.2    7.3
  GASCONADE         22   25.40     25.4   22.5   18.2   15.3   14.0
  HERMANN           21   23.48     23.7   21.1   17.0   13.6   11.7
  ST. CHARLES       25   23.82     25.0   24.0   20.5   17.7   15.7
000 
WGUS83 KLSX 101531
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT SAT OCT 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MISSOURI RIVER AT ...GASCONADE
                    ...HERMANN
                    ...ST. CHARLES
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-111531-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0215Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T1415Z.NO/
1031 AM CDT SAT OCT 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY MORNING.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE MORNING SUNDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

MOC073-139-111530-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T1100Z/
/HRNM7.1.ER.091009T1207Z.091010T0345Z.091011T1100Z.NO/
1031 AM CDT SAT OCT 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SATURDAY THE STAGE WAS 22.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

MOC183-189-111530-
/O.EXT.KLSX.FL.W.0194.000000T0000Z-091012T0336Z/
/SCLM7.1.ER.091010T0924Z.091010T1800Z.091011T0336Z.NO/
1031 AM CDT SAT OCT 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* FROM THIS AFTERNOON INTO THIS EVENING.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET THIS AFTERNOON
  AND FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/11  10/12  10/13  10/14  10/15

MISSOURI RIVER
  GASCONADE        22   25.40      22.3   18.5   15.4   14.1   13.5
  HERMANN          21   22.57      20.9   17.1   14.1   12.0   11.1
  ST. CHARLES      25   25.04      24.0   20.5   17.7   15.7   15.0
000 
WGUS83 KLSX 102040
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SAT OCT 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MISSOURI RIVER AT 
   GASCONADE
   HERMANN
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-112040-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-091013T0325Z/
/GSCM7.1.ER.000000T0000Z.091009T2145Z.091011T1525Z.NO/
340 PM CDT SAT OCT 10 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY AFTERNOON.
* AT 4:45 PM FRIDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD 
  FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-112039-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-091012T0712Z/
/HRNM7.1.ER.091009T1207Z.091010T0345Z.091011T0712Z.NO/
340 PM CDT SAT OCT 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY MORNING.
* AT 2:30 PM SATURDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD 
  FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/11  10/12  10/13  10/14  10/15

MISSOURI RIVER
  GASCONADE         22   25.40     22.4   18.8   15.5   14.0   13.5
  HERMANN           21   21.89     20.6   17.3   14.4   12.3   11.1
000 
WGUS83 KLSX 110235
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT SAT OCT 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...


  MISSOURI RIVER AT HERMANN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-110305-
/O.CAN.KLSX.FL.W.0192.000000T0000Z-091012T0712Z/
/HRNM7.1.ER.091009T1207Z.091010T0345Z.091011T0115Z.NO/
935 PM CDT SAT OCT 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT HERMANN.
* AT 8:30 PM SATURDAY THE STAGE WAS 20.9 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 8:15 PM SATURDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 13 
  FEET BY WEDNESDAY. 
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/11  10/12  10/13  10/14  10/15

MISSOURI RIVER
  HERMANN           21   20.92     19.6   17.0   14.5   13.1   11.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 9, 7:30 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 9, 7:30 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
730 AM CDT FRI OCT 9 2009

.DISCUSSION...
/241 AM CDT FRI OCT 9 2009/

LEADING CONVECTIVE ELEMENTS CONTINUE TO SHIFT FURTHER SOUTH AND AWAY
FROM THE CWA...WITH ONLY LIGHT TO MODERATE STRATIFORM RAIN
REMAINING. AREAL FLOOD WARNINGS HAVE CURRENT FLOODING WELL IN HAND
AND WILL EXPIRE FLASH FLOOD WATCH WITH THE MORNING ZONE ISSUANCE.

RAIN WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST TODAY AS THE LOW
AND FRONT CONTINUE TO MOVE SOUTH AND HIGH PRESSURE BEGINS TO BUILD
INTO THE REGION. HAVE FOLLOWED MOS GUIDANCE CLOSELY TODAY...WITH
LITTLE IF ANY DIURNAL RECOVERY TO TEMPERATURES.

HIGH PRESSURE BECOMES CENTERED ACROSS THE CWA BY 12Z SATURDAY.
CURRENT TEMPERATURES ARE BELOW FREEZING UNDER THE SURFACE HIGH. IF
WE HADNT JUST HAD 3 TO 6 INCHES OF RAINFALL ACROSS THE CWA I WOULD
PROBABLY BE ISSUING A FROST ADVISORY FOR TONIGHT...BUT SATURATED
GROUND AND MOIST BOUNDARY LAYER WILL ACT TO MODIFY THE AIR MASS.
THIS WILL KEEP FROST PATCHY AT BEST AND PROBABLY CONFINED TO JUST
OUR FAR NORTHERN COUNTIES WHICH DID NOT RECEIVE MUCH RAINFALL. I
WILL LET THE DAYSHIFT DETERMINE THE NEED FOR A FROST ADVISORY ACROSS
THE NORTH...AND ONLY INCLUDE PATCHY FROST FOR THOSE COUNTIES FOR NOW.

NEXT COLD FRONT DIVING SOUTH ACROSS MONTANA WILL MARCH ACROSS
MISSOURI AND ILLINOIS ON SATURDAY WITH A WIND SHIFT TO THE
NORTHWEST. BRIEF SOUTHERLY FLOW AHEAD OF THE FRONT MAY BE ENOUGH TO
PUSH TEMPERATURES INTO THE 60S BEFORE FROPA. EXPECT A DRY FRONTAL
PASSAGE.

LOW TEMPERATURES SUNDAY MORNING WILL CERTAINLY FLIRT WITH THE
FREEZING MARK ACROSS THE NORTHERN CWA...AND THERE IS SOME POTENTIAL
FOR FROST OR EVEN FREEZING CONDITIONS. FOR NOW...SURFACE HIGH IS
FORECAST TO BE CENTERED ACROSS WESTERN IOWA WHICH WOULD KEEP WIND AT
OR ABOVE 5KTS...LIMITING FROST POTENTIAL. IF THE HIGH WERE TO MOVE
FURTHER SOUTHEAST AND BECOME ANCHORED ACROSS MISSOURI AT 12Z...FROST
AND FREEZE ADVISORIES/WARNINGS WOULD BE NEEDED FOR SATURDAY
NIGHT/SUNDAY MORNING.

SIDED WITH COLDER MET GUIDANCE FOR SUNDAY AS COLD START AND
INCREASING CLOUD COVER IN THE AFTERNOON SHOULD LIMIT DIURNAL
TEMPERATURE INCREASE. WARM ADVECTION REGIME SETS UP SUNDAY AFTERNOON
THROUGH MONDAY AHEAD OF THE NEXT FRONT...WITH THE POTENTIAL OF RAIN
INCREASING AS WE HEAD INTO SUNDAY NIGHT AND MONDAY. THE COLD FRONT
WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND EVENING...WITH DRY
CONDITIONS RETURNING MONDAY NIGHT AND TUESDAY.

LOOKING TOWARD THE MIDDLE OF NEXT WEEK...GIVEN THE FACT IT HAS
RAINED THE PAST 3 THURSDAYS...PERIODICITY ALONE WOULD SUGGEST THE
LATEST GFS SOLUTION MAY BE CORRECT WITH ANOTHER STORM SYSTEM TAKING
AIM ON THE REGION NEXT THURSDAY AND FRIDAY.

CVKING

&&

.AVIATION...
/628 AM CDT FRI OCT 9 2009/

FOR THE 12Z TAFS...FEW CHANGES MADE TO PREVIOUS TAFS AS OVERALL
TRENDS APPEAR TO BE ON TRACK. IFR CIGS WILL GRADUALLY LIFT TO VFR
THIS AFTN AS THE LOW PRESSURE SYSTEM CONTINUES MOVING AWAY FROM
THE REGION AND HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. SOME
CONCERN FOR FOG DEVELOPMENT TONIGHT WITH FAVORABLE CONDITIONS OF
ABUNDANT SOIL MOISTURE...CLRG SKIES JUST BEFORE SUNSET...AND
WINDS BCMG LGT/VAR UNDER INFLUENCE OF HIGH PRESSURE CENTER TO THE
N. INTRODUCED PREVAILING MVFR VSBYS AFTER 06Z AT ALL SITES HOWEVER
THIS WILL NEED TO BE REEVALUATED BY SUBSEQUENT SHIFTS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 9, 3:52 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT FRI OCT 9 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
352 AM CDT FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM YESTERDAYS HEAVY RAIN WILL CONTINUE TO FLOOD LOCAL
STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER
CROSSINGS MAY ALSO EXPERIENCE FLOODING OR STANDING WATER.

PATCHY FROST IS POSSIBLE TONIGHT ACROSS NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS. ELSEWHERE...PATHCY FOG WILL LIKELY DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING ACROSS NORTHEAST
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Oct 9, 7:11 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0711 AM     HEAVY RAIN       1 ESE AUXVASSE          39.01N  91.88W
10/09/2009  M5.63 INCH       CALLAWAY           MO   TRAINED SPOTTER

            5.63 INCHES OF RAIN SO FAR WITH 2.78 INCHES OF RAIN IN
            THE PAST 24 HOURS

&&

EVENT NUMBER LSX0900232

KANOFSKY
Local storm report, Oct 9, 7:25 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0722 AM     FLOOD            WESTPHALIA              38.44N  92.00W
10/09/2009                   OSAGE              MO   LAW ENFORCEMENT

            ROAD CLOSURE DUE TO FLOODING AT THE SOUTH END OF
            WESTPHAILA WHERE MAIN ST BECOMES CR615. DEPUTY REPORTS
            WATER UP TO THE HEIGHT OF CAR BUMPERS.

&&

EVENT NUMBER LSX0900233

KANOFSKY
Local storm report, Oct 9, 8:22 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HEAVY RAIN       DU BOIS                 38.22N  89.21W
10/09/2009  M3.50 INCH       WASHINGTON         IL   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

EVENT NUMBER LSX0900234

TRUETT
Local storm report, Oct 9, 8:24 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HEAVY RAIN       COLLINSVILLE            38.68N  90.00W
10/09/2009  E3.70 INCH       MADISON            IL   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

EVENT NUMBER LSX0900235

TRUETT
Local storm report, Oct 9, 8:33 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0831 AM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
10/09/2009  M4.20 INCH       CRAWFORD           MO   TRAINED SPOTTER

            STORM TOTAL SO FAR. THIS AMOUNT INCLUDES 1.5 INCHES
            THAT FELL BETWEEN 830 PM LAST NIGHT AND CURRENT TIME.

&&

EVENT NUMBER LSX0900236

TRUETT
Local storm report, Oct 9, 8:40 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       6  SE SULLIVAN          38.15N  91.09W
10/09/2009  M5.30 INCH       WASHINGTON         MO   TRAINED SPOTTER

            36 HOUR RAINFALL TOTAL

&&

EVENT NUMBER LSX0900237

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:56 PM CDTRiver Flood WarningLSXLincoln13 hr
Oct 8, 9:23 PM CDTRiver Flood WarningLSXReynolds37 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXCrawford40 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXCrawford, Washington35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXFranklin, Jefferson3 days
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson, Saint Louis35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXJefferson35 hr
Oct 8, 10:44 PM CDTRiver Flood WarningLSXFranklin4 days
Oct 8, 10:50 PM CDTAreal Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more12 hr
Oct 9, 8:50 AM CDTRiver Flood WarningLSXCallaway, Osage26 hr
Oct 9, 8:50 AM CDTRiver Flood WarningLSXGasconade, Montgomery49 hr
Oct 9, 10:00 AM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more26 hr
Oct 9, 12:01 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 6 more7 hr
Oct 9, 4:07 PM CDTFrost AdvisoryLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 7 more16 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.